# SDR AALA201907199018

- Difficulty date: July 18, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 61,569 hours, 23,008 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800000
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RUDDER HINGE #1 HAS EXCESSIVE PLAY AT RIB 2 ON THE VERTICAL STABILIZER. REPLACED HINGE FITTING PER AMM 55-36-41.
